MAUDE Adverse Event Report: SURGICAL INNOVATIONS LIMITED YELLOPORT PLUS; YELLOPORT PLUS 12×105MM CANNULA+STOPCOCK

SURGICAL INNOVATIONS LIMITED YELLOPORT PLUS; YELLOPORT PLUS 12×105MM CANNULA+STOPCOCK
Model Number YC1210522
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following a most recent fda inspection, this incident is being retrospectively reported.The customer has not returned the complaint sample to surgical innovations, an evaluation of the device cannot be carried out.A picture has been provided by the customer a small piece at the tip of the device appears to be detached.The device history record for lot number 61292 was reviewed on the 7th april 2017, (b)(4) units were manufactured in 2011.There are no issues recorded in the device history record to indicate an error occured during manufacturing, all manufacturing and assembly operations were completed as per the batch manufacturing record and the devices satisfactorily completed final inspection.There is (b)(4) complaint of a similar nature recorded on the system however the root cause was identified as misuse.There are (b)(4) complaints recorded against lot number 61292 however these were raised for different issues.The customer has not returned the complaint sample, from the information provided it has not been possible to establish a root cause.The device was inspected prior to sterilisation by the customer, however the device was not inspected prior to use.It is possible the device may have been damaged prior to use or the device may have been misused which has caused the tip of the cannula to break.The material has been tested for biocompatibility in accordance with bs en iso10993 and as such it can be considered to be non-cytotoxic, the material has also been tested for intracutaneous reactivity and skin sensitisation (llna).The customer has confirmed the patient has not experienced any adverse event.
 
Event or Problem Description
A distributor reported a complaint that an end user noticed a crack on the tip of a cannula.The distributor stated that a piece may have been dropped inside of the patient, an xray was carried out but the piece could not be found.The end user has confirmed that the device was checked prior to sterilisation and there was no damage present, devices are not checked prior to use.

Brand Name
YELLOPORT PLUS
Common Device Name
YELLOPORT PLUS 12×105MM CANNULA+STOPCOCK
Manufacturer (Section D)
SURGICAL INNOVATIONS LIMITED
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
MDR Report Key7058441
Report Number9680952-2017-00006
Device Sequence Number19203216
Product Code GCJ
UDI-Device Identifier05051986001418
UDI-Public05051986001418
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberYC1210522
Device Catalogue NumberYC1210522
Device Lot Number61292
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1